NUPRIN 200MG TABLET

Tablet
Rs.41for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR NUPRIN 200mg tablet

Dexibuprofen(200mg)

food interaction for NUPRIN tablet

alcohol interaction for NUPRIN tablet

pregnancy interaction for NUPRIN tablet

lactation interaction for NUPRIN tablet

medicine interaction for NUPRIN tablet

food
alcohol
pregnancy
lactation
medicine
It is better to take Nuprin 200mg tablet with food.
Interaction with alcohol is unknown. Please consult your doctor.
Nuprin 200mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, TWINEASE 200MG TABLET ER, NYCI 100MG TABLET & 7 more
  • SALT INFORMATION FOR NUPRIN 200mg tablet

    Dexibuprofen(200mg)

    Nuprin tablet uses

    Nuprin 200mg tablet is used in fever, headache, arthralgia, myalgia, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

    How nuprin tablet works

    Nuprin 200mg tablet is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

    Common side effects of nuprin tablet

    COMMON DOSAGE FOR NUPRIN 200MG TABLET

    Patients taking NUPRIN 200MG TABLET

    • 63%
      Once A Day
    • 38%
      Twice A Day

    SUBSTITUTES FOR NUPRIN tablet

    No substitutes found

    Top Rheumatologists

    Expert advice FOR NUPRIN tablet

    • Take dexibuprofen preferably with meals to avoid stomach problems particularly when taking for long-term use.
    • Stop taking the medicine and seek immediate medical help if you pass blood in your stools/motions, pass black tarry stools, vomit any blood or dark particles that look like coffee grounds or have allergic symptoms such as difficulty breathing, asthma, a runny nose, a skin rash or swelling to your face.
    • Tell your doctor if you have or had a stomach or duodenal ulcer, bowel ulcers, ulcerative colitis or Crohn’s disease, liver or kidney disease, blood clotting disorders, heart disease or high blood pressure, diabetes or high cholesterol or you are a smoker or if fluids are collected in your body tissues (oedema), a disease which affects joints, muscles and skin (systemic lupus erythematosus) or a collagen disease which affects connective tissues (mixed collagenosis) or you have varicella (chickenpox) and you are taking any medications to treat them.
    • Talk to your doctor if you are pregnant or planning to become pregnant or are breastfeeding. Dexibuprofen may make it more difficult to become pregnant, however, your fertility will return to normal once you stop taking the medicine.
    • Do not drive or operate machinery as dexibuprofen may cause dizziness.
    • Avoid consuming alcohol while taking dexibuprofen as it may worsen the side effects.

    Frequently asked questions FOR NUPRIN 200mg tablet

    Dexibuprofen

    Q. What is dexibuprofen used for?
    Dexibuprofen is used to relieve pain and inflammation associated with osteoarthritis (pain, swelling, and reduced motion in the joints), menstrual pain (dysmenorrhoea) and other mild to moderate pains in the muscles and joints, toothaches and to reduce fever
    Q. How does dexibuprofen work?
    Dexibuprofen belongs to a class of medications called non-steroidal anti-inflammatory drugs (NSAIDs). It inhibits certain chemicals in the body that control inflammation and pain production, thereby, providing relief.

    Articles


    Content on this page was last updated on 08 March, 2017, by Dr. Varun Gupta (MD Pharmacology)